Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Depo Provera Shot

I've been on the Depo shot for about 3 1/2 years now. I've noticed I've gained alot of weight. I'm getting acne, I'm tired all the time and I feel like a blob that doesn't want to get out of bed.


Anyone exsperienced this?
1 Responses
Avatar universal
I did gain some weight on it. I was also tired but at the time i was working 60-70 hours a week, planning a wedding, keeping house and having fun with friends so i dont know if it was the depo that made me tired or my busy life. Weight gain is a side effect of the drug.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.